Research Repository

Inequalities for the Cebysev functional of two functions of selfadjoint operators in Hilbert spaces

Dragomir, Sever S (2009) Inequalities for the Cebysev functional of two functions of selfadjoint operators in Hilbert spaces. The Australian Journal of Mathematical Analysis and Applications, 6 (1). pp. 1-57. ISSN 1449-5910

Full text for this resource is not available from the Research Repository.

Abstract

Some recent inequalities for the Cebysev functional of two functions of selfadjoint linear operators in Hilbert spaces, under suitable assumptions for the involved functions and operators, are surveyed.

Item Type: Article
Uncontrolled Keywords: ResPubID17556. selfadjoint operators, synchronous functions, monotonic functions, Cebysev inequality, inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 17 Oct 2011 00:38
Last Modified: 17 Oct 2011 00:38
URI: http://vuir.vu.edu.au/id/eprint/4267
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar